# SDR XA1R201403210001

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: General aviation
- Aircraft: N345DG
- Make and model: Beech B300
- Aircraft serial: FL427
- Aircraft time: 2,758 hours, 3,355 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Part serial: 2198
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,758 hours, 3,355 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED THAT HE HEARD A LOUD BANG AND LANDING GEAR EXTENDED UNCOMMANDED.  ACFT FLEW BY CONTROL TOWER AND CONFIRMED GEAR EXTENDED BUT NOSE NOT LOCKED.  PILOT PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE AND LANDED WITHOUT FURTHER INCIDENT.  UPON VISUAL INSPECTION OF ACFT, FOUND EVIDENCE OF LARGE HYD FLUID LEAK IN RT GEAR WELL AND GEAR SYSTEM RESEVOIR EMPTY.  FURTHER INSPECTION REVEALED THAT THE RT MAIN GEAR ACTUATOR HOUSING HAD CRACKED AND ALLOWED MAIN SYSTEM FLUID TO BLEED OUT.  LOSS OF FLUID PRESSURE CAUSED THE GEAR TO EXTEND UNCOMMANDED FROM THE UP AND STOWED POSITION.
